# SDR CA040519009

- Difficulty date: March 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,118 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12597
- Part serial: 69969
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN RINGS IN CYLINDER NR 4. FOUND AT ANNUAL INSPECTION. COMPRESSION TEST AND METAL IN OIL FILTER.
